Translator Disclaimer
October 2019 Injective objects in the category of finitely presented representations of an interval finite quiver
Pengjie Jiao
Author Affiliations +
Ark. Mat. 57(2): 381-396 (October 2019). DOI: 10.4310/ARKIV.2019.v57.n2.a7

Abstract

We characterize the indecomposable injective objects in the category of finitely presented representations of an interval finite quiver.

Funding Statement

The author is supported by the National Natural Science Foundation of China (No. 11901545).

Citation

Download Citation

Pengjie Jiao. "Injective objects in the category of finitely presented representations of an interval finite quiver." Ark. Mat. 57 (2) 381 - 396, October 2019. https://doi.org/10.4310/ARKIV.2019.v57.n2.a7

Information

Received: 4 December 2018; Revised: 25 February 2019; Published: October 2019
First available in Project Euclid: 16 April 2020

zbMATH: 07114511
MathSciNet: MR4018759
Digital Object Identifier: 10.4310/ARKIV.2019.v57.n2.a7

Subjects:
Primary: 16G20, 18G05

Rights: Copyright © 2019 Institut Mittag-Leffler

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.57 • No. 2 • October 2019
Back to Top